RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 3, Pages 283–292 (Mi msb5386)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur les théorèmes de Koebe-Bieberbach

J. Basilewitsch


Full text: PDF file (633 kB)

Bibliographic databases:
Received: 09.01.1936
Language:

Citation: J. Basilewitsch, “Sur les théorèmes de Koebe-Bieberbach”, Rec. Math. [Mat. Sbornik] N.S., 1(43):3 (1936), 283–292

Citation in format AMSBIB
\Bibitem{Bas36}
\by J.~Basilewitsch
\paper Sur les th\'eor\`emes de Koebe-Bieberbach
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 3
\pages 283--292
\mathnet{http://mi.mathnet.ru/msb5386}
\zmath{https://zbmath.org/?q=an:0015.07103|62.0373.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5386
  • http://mi.mathnet.ru/eng/msb/v43/i3/p283

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Addendum

    This publication is cited in the following articles:
    1. G. A. Yuferova, “Ob odnom semeistve odnolistnykh otobrazhenii”, Vestn. Tomsk. gos. un-ta. Matem. i mekh., 2009, no. 1(5), 47–53  mathnet  elib
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:165
    Full text:74
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020